# SDR COM11876

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupler
- Part number: 744257C2
- Condition: Broken
- Location: Rt Acm
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT DUCT LEAK WARNING DURING TAXI.  REPLACED BROKEN CLAMP ON RT ACM.
